# SDR IPXA2014042582772

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059051904
- Part serial: 93060693
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

F/O'S MCDU FAILED-SCREEN BLANK, PERFORMED AN AIR TURN BACK.  R & R MCDU IAW AMM 31-65-01-000-802.  OPS TEST IAW AMM 31-65-741-801. OPS TESTED NORMAL.
